# SDR U2RA2025020400005

- Difficulty date: December 28, 2024
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1163040
- Part serial: NA
- Condition: Chipped
- Location: Zone 600
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EDGE DAMAGE TO THE RIGHT WING UPPER FIXED TRAILING EDGE PANEL. . THE DAMAGE WAS EVALUATED PER REF /A/. THE DAMAGE IS REPAIRABLE PER REF /B/ AND REF /C/. THE PANEL IS MADE FROM BMS8-79 CLASS I, TYPE 120, 181, 182, OR 184 PLASTIC GLASS FABRIC REINFORCED EPOXY LAMINATE EXCEPT TEDLAR FILM IS COLOR GRAY 200 BM30GY ON INTERIOR SURFACE. SKINS ARE 3 PLIES OF BMS8-79 CLASS I, TYPE 120. FACE FILLERS ARE BMS8-79 CLASS I, TYPE 120, 181, 182, OR 184 AS REQUIRED TO OBTAIN THICKNESS WITH TEDLAR FILM ON INTERIOR SURFACE PER REF /D/. THE UPPER WING FIXED TRAILING EDGE PANELS ARE CLASSIFIED AS SECONDARY STRUCTURE PER REF /E/.
